I just got married on Saturday and even the run up I’ve been taken panick attack’s and major anxiety the morning of the wedding I was in bad place couldn’t pull myself together. Managed to get to church and had a lovely day but come the night time I was bad again... for weeks I’ve been suffering with anxiety and not liking being in room full of people. Hardly like driving alone neither. Last couple days I’ve just been crying feeling so low and no reason to why. My doc told me to stop my isotretinoin as it could be that that’s causing all this... has anyone else felt this way please help
No responses have yet been posted. Add your response to this question.
- Isotretinoin Information for Consumers
- Isotretinoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Isotretinoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2012 • 1 answer
Posted 18 Oct 2012 • 1 answer
Posted 20 Aug 2016 • 0 answers
Posted 20 Jan 2018 • 0 answers
Posted 29 Jun 2018 • 0 answers